Sh:664

Bib entry
@article{Sh:664,
 author = {Shelah, Saharon},
 title = {{Strong dichotomy of cardinality}},
 journal = {Results Math.},
 fjournal = {Results in Mathematics. Resultate der Mathematik},
 volume = {39},
 number = {1-2},
 year = {2001},
 pages = {131--154},
 issn = {0378-6218},
 doi = {10.1007/BF03322680},
 mrclass = {03E99 (03E15 20K99)},
 mrnumber = {1817405},
 mrreviewer = {O. V. Belegradek},
 doi = {10.1007/BF03322680},
 note = {\href{https://arxiv.org/abs/math/9807183}{arXiv: math/9807183}},
 arxiv_number = {math/9807183}
}